Predictability of seasonal precipitation using joint probabilities

Creative Commons License

Yilmaz M. T., DelSole T.

Journal of Hydrometeorology, vol.11, no.2, pp.533-541, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.1175/2009jhm1187.1
  • Journal Name: Journal of Hydrometeorology
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.533-541
  • Middle East Technical University Affiliated: No